Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jun 1, 2012, 4:16 PM EDT for Greenbrier County, West Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2012, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 1, 2012, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Blacksburg, VA
County Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 103 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
579
WWUS81 KRNK 012016
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT FRI JUN 1 2012
VAZ018-019-WVZ044-045-012045-
ALLEGHANY VA-CRAIG VA-GREENBRIER WV-MONROE WV-
416 PM EDT FRI JUN 1 2012
...SHOWERS WITH HEAVY RAIN WILL AFFECT ALLEGHANY...CRAIG...GREENBRIER
AND MONROE COUNTIES...
AT 414 PM EDT...SHOWERS WITH HEAVY RAIN WERE ALONG A LINE FROM 6
MILES NORTHEAST OF RENICK TO 3 MILES NORTH OF UNION...MOVING EAST AT
25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY HEAVY RAIN
WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE SHOWERS WILL BE NEAR HOLLYWOOD AROUND 425 PM...GREENBRIER STATE
FOREST AROUND 430 PM...ROARING MOUNTAIN SUMMIT AROUND 435 PM...
MONCOVE LAKE STATE PARK AROUND 440 PM AND EARLEHURST AROUND 445 PM.
LAT...LON 3805 8026 3804 8016 3806 8011 3807 7996
3799 8000 3795 8006 3795 8004 3794 8003
3753 8024 3760 8062 3810 8033
$$
DSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:50 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 1, 3:50 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 350 PM EDT FRI JUN 1 2012 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING. THIS FRONT WILL BRING A ROUND OF WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE AREA. DRIER AND COOLER AIR WILL FOLLOW THE FRONT FOR THE WEEKEND AS HIGH PRESSURE GRADUALLY SLIDES IN FROM THE WEST. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 330 PM EDT FRIDAY... TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM THIS EVENING. DISCREET SUPERCELL ARE ROTATING AS THEY MOVE ACROSS THE RNK PIEDMONT COUNTIES THIS AFTERNOON. REPORTS FROM THE AMHERST STORM AROUND 200 PM HAD SILVER DOLLAR SIZE HAIL. MEANWHILE...BOWING LINE OF CONVECTION WITH THE COLD FRONT ENTERED SE WV/SW VA AROUND 300 PM. AS THESE LINES COME ACROSS THE MOUNTAINS WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE. THE COLD FRONT AND ASSOCIATED SHOWERS MAYBE SLOW TO EXIT THE EASTERN HALF OF RNK CWA THIS EVENING. A WAVE IS EXPECTED TO DEVELOP ALONG THE FRONT TO SLOW ITS MOVEMENT TO THE EAST. THE DEW POINT FRONT SHOULD ALSO HANG UP ACROSS SOUTHSIDE OVERNIGHT UNTIL THIS WAVE TRACKS NORTHEAST OF THE REGION EARLY SATURDAY MORNING. COOLER DRIER AIR TO FILTER INTO SOUTHEAST WEST VIRGINIA BY MIDNIGHT...THEN TO THE BLUE RIDGE DURING THE PRE-DAWN HOURS. SATURATED GROUND COULD LEAD TO DENSE FOG SATURDAY MORNING...ESPECIALLY EAST OF THE DEW POINT FRONT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... AS OF 345 PM EDT FRIDAY... SHORT TERM PERIOD WILL BE CHARACTERIZED BY DEEP UPPER CLOSED LOW PRESSURE THAT WILL GRADUALLY DRIFT SOUTHEAST OUT OF THE UPPER GREAT LAKES ON SATURDAY TO OFF THE NEW ENGLAND COAST BY LATE MONDAY NIGHT...PLACING BLACKSBURG FORECAST AREA IN DEEP NORTHWESTERLY FLOW THROUGH THE PERIOD. WEAK SHORT WAVES PINWHEELING AROUND PERIPHERY OF UPPER LOW AND ASSOCIATED WEAK DYNAMIC FORCING...COMBINING WITH SOME UPSLOPE FLOW ACROSS THE WESTERN FLANKS OF THE APPALACHIANS...AND COOLER AIR ALOFT MAY SUPPORT THE DEVELOPMENT OF MAINLY DIURNALLY DRIVEN SHOWERS DURING MUCH OF THE PERIOD. THIS ACTIVITY WILL BE MAINLY CONFINED TO AREAS FROM BLUEFIELD WV NORTH INTO GREENBRIER COUNTY WV...AND PERHAPS AS FAR EAST AS THE ALLEGHANY HIGHLANDS. COOL ADVECTION UPSLOPING CLOUDS ACROSS THE WEST...WITH SOME COOL POOL CUMULUS/STRATOCUMULUS DEVELOPING DURING THE DAYTIME PERIODS...ESPECIALLY NORTH OF HIGHWAY 460...SHOULD LIMIT DAYTIME HIGHS ON SATURDAY TO MAINLY 60S IN THE MOUNTAINS...WITH 70S PREDOMINATING EAST OF THE BLUE RIDGE. PASSAGE OF UPPER TROF AND SLOWLY RISING HEIGHTS SHOULD ALLOW FOR BETTER INSOLATION AND MILDER TEMPERATURES BY MONDAY...GENERALLY MID 60S TO LOWER 70S IN THE MOUNTAINS...TO LOWER 80S DURING THE AFTERNOON. EXTENT OF CLOUD COVER DURING THE NIGHTTIME PERIOD WILL LARGELY INFLUENCE EXTENT OF RADIATIVE COOLING POTENTIAL...BUT SUFFICIENT CLEARING UNDER SURFACE RIDGE EXPECTED TO SUPPORT LOW TEMPERATURES IN THE 40S IN THE MOUNTAIN VALLEYS TO 50S ELSEWHERE ON SATURDAY NIGHT...GRADUALLY MODERATING TO MAINLY 50S ALL AREAS BY MONDAY NIGHT. CONTINUED TO FAVOR SUPERIOR PERFORMANCE OF ECMWF MODEL THROUGH THE SHORT TERM PERIOD IN HANDLING OF UPSTREAM UPPER RIDGE OVER THE CENTRAL PORTION OF THE NATION BUILDING ON BACKSIDE OF EASTERN TROF. ALTHOUGH EUROPEAN AND AMERICAN MODELS ALL INDICATING POSSIBILITY OF A RIDGE-RUNNING MESOSCALE CONVECTIVE COMPLEX (MCS) SCOOTING OVER THE CREST OF THE RIDGE BEFORE TURNING SOUTHEAST TOWARD THE EAST COAST ON/BY MONDAY/MONDAY NIGHT...ECMWF CONTINUES TO INDICATE THAT NORTHEASTERN TROF WILL REMAIN EXTENSIVE AND EXPANSIVE ENOUGH TO MAINTAIN BAROCLINIC ZONE AND AREA OF ISENTROPIC LIFT AND FORCED ASCENT TO THE SOUTHWEST OF THE BLACKSBURG AREA OF CONCERN. THIS SCENARIO ALSO SUPPORTED BY THE CANADIAN MODEL. GFS MODEL...INDICATES A WEAKER TROF BY THIS POINT...AND ALLOWS MCS...COMBINING WITH NORTHERN STREAM SHORT WAVE...TO MOVE FURTHER NORTH AND EAST INTO THE BLACKSBURG AREA DURING THIS TIMEFRAME. THIS MODEL REMAINED THE OUTLIER...AND THEREFORE ITS SOLUTION FOR A WETTER AND COOLER MONDAY/MONDAY NIGHT WAS DISCARDED. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 345 PM EDT FRIDAY... LONG TERM PERIOD WILL BE CHARACTERIZED BY REINFORCEMENT OF UPPER TROF OVER THE NORTHEASTERN PORTION OF THE NATION...MAINTAINING A PREVAILING NORTHWESTERLY UPPER FLOW DURING MUCH OF THE WEEK. OVERALL PRECIPITATION THREAT APPEARS TO BE MINIMAL FOR MUCH OF THE PERIOD...HOWEVER...OCCASIONAL WEAK SHORT WAVES SCOOTING AROUND THE BACKSIDE OF THE TROF...AND SOME UPSLOPING FLOW ACROSS THE WESTERN MOUNTAINS...IN ADDITION TO SLIGHTLY COOLER AIR ALOFT AND DIFFERENTIAL HEATING DUE TO TOPOGRAPHY SHOULD SUPPORT AT LEAST A LOW THREAT OF MAINLY DIURNALLY DRIVEN SHOWERS...MAINLY IN THE MOUNTAINS. PROXIMITY OF UPPER TROF SHOULD SUPPORT TEMPERATURES AT OR SLIGHTLY BELOW SEASONAL NORMALS DURING THE LONG TERM PERIOD. HPC BIAS CORRECTED GUIDANCE USED TO POPULATE LONG RANGE GRIDDED FIELDS...WITH ONLY SUBTLE TWEAKS TO REFLECT TOPOGRAPHICALLY DRIVEN LOCAL CLIMATOLOGICAL BIASES AS/WHERE APPROPRIATE. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... AS OF 115 PM EDT FRIDAY... HIGH CONFIDENCE FLYING CONDITIONS WILL DETERIORATE FROM WEST TO EAST THIS AFTERNOON AS A STRONG COLD FRONT MAKES ITS WAY THROUGH THE AREA BY THIS EVENING. SHOWER ACTIVITY WILL INCREASE LATER THIS MORNING ACROSS THE MOUNTAINS AS THE FRONT APPROACHES...WITH SOME OF THIS ACTIVITY STRENGTHENING INTO THUNDERSTORMS SHORTLY EARLY. CONSIDERING THE STRENGTH OF THE SYSTEM MOVING ACROSS THE AREA...WOULD NOT BE SURPRISED TO SEE A FEW STORMS BECOME SEVERE DURING THE EARLY AFTERNOON. HEAVY RAIN ASSOCIATED WITH THESE STORMS WILL BE CAPABLE OF REDUCING VISIBILITIES TO LESS THAN A MILE WITH A FEW HOURS OF MVFR/IFR CIGS/VSBYS LIKELY DURING THE AFTERNOON AND EVENING AS PERHAPS SEVERAL BANDS OF CONVECTION PASS. BY EARLY EVENING...THIS COVERAGE IS EXPECTED TO SOLIDIFY INTO A LINE...WITH THE MAIN AREA OF THUNDERSTORM ACTIVITY TRANSITIONING INTO THE PIEDMONT REGION BY MID EVENING...REMAINING STRONG TO SEVERE AS THEY CONTINUE EAST. THIS ACTIVITY WILL EXIT THE AREA AFTER MIDNIGHT TONIGHT WITH CONDITIONS QUICKLY IMPROVING TO VFR. HOWEVER LIGHT WEST/NW FLOW ACROSS THE WESTERN SLOPES WILL LIKELY CAUSE LOW LEVEL MOISTURE TO BANK UP AGAINST THE RIDGES CREATING IFR/MVFR IN LOW CIGS AND/OR VSBYS ESPCLY AT KBLF AND PERHAPS KLWB LATE TONIGHT. SOME FOG ALSO POSSIBLE AT KLYH WHERE INCLUDING A MVFR MENTION GIVEN WET GROUND AND LIGHTER WINDS EAST OF THE BLUE RIDGE BEHIND THE FRONT OVERNIGHT. HIGH PRESSURE WILL BRING DRIER WEATHER AND MAINLY VFR CONDITIONS THROUGH THE WEEKEND. HOWEVER NW FLOW COULD KEEP MVFR CIGS AND PERHAPS ISOLATED SHRA ALONG THE WESTERN SLOPES SATURDAY AFTERNOON WITH LESS CLOUDINESS ON SUNDAY. ANOTHER DISTURBANCE COULD BRING MORE SUB-VFR CONDITIONS IN SHRA/TSRA ON MONDAY WITH VFR RETURNING AGAIN FOR TUESDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...WERT LONG TERM...WERT AVIATION...RCS
Hazardous weather outlook, Jun 1, 1:30 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 130 PM EDT FRI JUN 1 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-021730- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 130 PM EDT FRI JUN 1 2012 ...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RCS
In the hours before
Special weather statement, Jun 1, 3:46 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT FRI JUN 1 2012
WVZ043>045-012015-
GREENBRIER WV-MONROE WV-SUMMERS WV-
346 PM EDT FRI JUN 1 2012
...STRONG THUNDERSTORMS WILL AFFECT GREENBRIER...MONROE AND SUMMERS
COUNTIES...
AT 342 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
EAST OF RICHWOOD TO 7 MILES EAST OF HINTON...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR LEONARD AROUND 355 PM...RENICK AROUND 405
PM...GREENBRIER RIVER TRAIL AROUND 410 PM AND GREENBRIER STATE FOREST
AROUND 415 PM.
LAT...LON 3823 8035 3811 8035 3805 8026 3804 8021
3805 8018 3804 8016 3768 8035 3763 8083
3822 8051 3826 8045 3827 8043
DSLocal storm report, Jun 1, 4:02 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND DMG 5 W RUSTBURG 37.29N 79.20W
06/01/2012 CAMPBELL VA 911 CALL CENTER
TREE DOWN ON LYNNBROOK ROAD.
&&
HYSELLLocal storm report, Jun 1, 4:03 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
403 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 3 N RUSTBURG 37.33N 79.11W
06/01/2012 CAMPBELL VA 911 CALL CENTER
TREE DOWN ON SUNNYMEAD ROAD.
&&
HYSELLLocal storm report, Jun 1, 4:11 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
411 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG 5 NNW HURT 37.15N 79.31W
06/01/2012 CAMPBELL VA 911 CALL CENTER
TREE DOWN ON ROUTE 43.
&&
HYSELLSpecial weather statement, Jun 1, 4:14 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
414 PM EDT FRI JUN 1 2012
NCZ001>003-018-019-VAZ010>017-WVZ042-044-012045-
ALLEGHANY NC-ASHE NC-BLAND VA-CARROLL VA-FLOYD VA-GILES VA-GRAYSON
VA-MERCER WV-MONROE WV-MONTGOMERY VA-PULASKI VA-SURRY NC-WATAUGA
NC-WILKES NC-WYTHE VA-
414 PM EDT FRI JUN 1 2012
...SHOWERS WITH HEAVY RAIN WILL AFFECT ALLEGHANY...ASHE...BLAND...
CARROLL...FLOYD...GILES...GRAYSON...MERCER...MONROE...MONTGOMERY...
PULASKI...SURRY...WATAUGA...WILKES AND WYTHE COUNTIES...
AT 410 PM EDT...SHOWERS WITH HEAVY RAIN WERE ALONG A LINE FROM 5
MILES WEST OF NARROWS TO 4 MILES EAST OF MAX MEADOWS TO 5 MILES SOUTH
OF DEEP GAP...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY HEAVY RAIN
WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. IF ON OR NEAR
CLAYTOR LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE. SUDDEN WIND GUSTS MAY BE STRONG ENOUGH TO CAPSIZE YOUR
VESSEL.
THESE SHOWERS WILL BE NEAR PETERSTOWN AROUND 420 PM...DOUGHTON PARK
AROUND 425 PM...LINDSIDE AROUND 430 PM...GRAYSONTOWN AROUND 435 PM...
ZENITH AROUND 440 PM AND CUMBERLAND KNOB AROUND 445 PM.
LAT...LON 3611 8158 3695 8093 3740 8098 3754 8049
3711 8041 3627 8106 3610 8153
DSSpecial weather statement, Jun 1, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT FRI JUN 1 2012
VAZ018-019-WVZ044-045-012045-
ALLEGHANY VA-CRAIG VA-GREENBRIER WV-MONROE WV-
416 PM EDT FRI JUN 1 2012
...SHOWERS WITH HEAVY RAIN WILL AFFECT ALLEGHANY...CRAIG...GREENBRIER
AND MONROE COUNTIES...
AT 414 PM EDT...SHOWERS WITH HEAVY RAIN WERE ALONG A LINE FROM 6
MILES NORTHEAST OF RENICK TO 3 MILES NORTH OF UNION...MOVING EAST AT
25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE SHOWERS. VERY HEAVY RAIN
WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE SHOWERS WILL BE NEAR HOLLYWOOD AROUND 425 PM...GREENBRIER STATE
FOREST AROUND 430 PM...ROARING MOUNTAIN SUMMIT AROUND 435 PM...
MONCOVE LAKE STATE PARK AROUND 440 PM AND EARLEHURST AROUND 445 PM.
LAT...LON 3805 8026 3804 8016 3806 8011 3807 7996
3799 8000 3795 8006 3795 8004 3794 8003
3753 8024 3760 8062 3810 8033
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:21 PM EDT | Special Weather Statement | RNK | Botetourt | 24 min |
| Jun 1, 1:00 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 30 min |
| Jun 1, 1:18 PM EDT | Special Weather Statement | RNK | Bland, Smyth, Tazewell | 117 min |
| Jun 1, 1:29 PM EDT | Special Weather Statement | RNK | Amherst | 31 min |
| Jun 1, 1:40 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 38 min |
| Jun 1, 1:53 PM EDT | Tornado Warning | RNK | Amherst | 24 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | RNK | Bedford | 27 min |
| Jun 1, 2:48 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell | 24 min |
| Jun 1, 2:56 PM EDT | Special Weather Statement | RNK | Appomattox | 34 min |
| Jun 1, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Bedford, Campbell, City of Lynchburg | 35 min |
| Jun 1, 3:16 PM EDT | Special Weather Statement | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 29 min |
| Jun 1, 3:28 PM EDT | Special Weather Statement | RNK | Buckingham | 32 min |
| Jun 1, 3:45 PM EDT | Special Weather Statement | RNK | Bland, Grayson, Wythe | 30 min |
| Jun 1, 3:46 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 44 min |
| Jun 1, 4:00 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Charlotte | 30 min |
| Jun 1, 4:14 PM EDT | Special Weather Statement | RNK | Carroll, Giles, Pulaski, City of Galax, City of Radford | 31 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | RNK | Bedford | 65 min |
| Jun 1, 4:32 PM EDT | Special Weather Statement | RNK | Bedford | 58 min |
| Jun 1, 4:36 PM EDT | Special Weather Statement | RNK | Buckingham | 24 min |
| Jun 1, 4:44 PM EDT | Special Weather Statement | RNK | Craig, Montgomery, Roanoke, City of Radford | 31 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | RNK | Carroll | 30 min |
| Jun 1, 4:46 PM EDT | Special Weather Statement | RNK | Floyd | 29 min |
| Jun 1, 4:58 PM EDT | Special Weather Statement | RNK | Halifax | 32 min |
| Jun 1, 5:08 PM EDT | Tornado Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 40 min |
| Jun 1, 5:13 PM EDT | Special Weather Statement | RNK | Craig, Roanoke, City of Roanoke, City of Salem | 32 min |
| Jun 1, 5:15 PM EDT | Special Weather Statement | RNK | Botetourt | 30 min |
| Jun 1, 5:38 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke | 37 min |
| Jun 1, 5:52 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 38 min |
| Jun 1, 6:02 PM EDT | Special Weather Statement | RNK | Patrick | 28 min |
| Jun 1, 6:14 PM EDT | Special Weather Statement | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 31 min |
| Jun 1, 6:17 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 28 min |
| Jun 1, 6:44 PM EDT | Special Weather Statement | RNK | City of Martinsville | 31 min |
| Jun 1, 7:13 PM EDT | Special Weather Statement | RNK | City of Danville | 32 min |
| Jun 1, 7:27 PM EDT | Special Weather Statement | RNK | Buckingham | 33 min |
| Jun 1, 7:44 PM EDT | Special Weather Statement | RNK | Halifax | 31 min |
| Jun 1, 3:01 PM EDT | Special Weather Statement | RNK | Stokes | 29 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | RNK | Greenbrier | 28 min |
| Jun 1, 3:46 PM EDT | Special Weather Statement | RNK | Greenbrier | 29 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.